# SDR AWXA200201209

- Difficulty date: November 19, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5111U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOORBEAM AT RIGHT INBOARD EDGE OF CUSP, BS 1681.   MAINTENANCE REMOVED CUSP ATTACH ANGLE FROM RIGHT CUSP AREA BS 1640 TO BS 1720, THRESHOLD WEB AND SUPPORT STRUCTURE, INTERCOSTALS FROM BS 1680 TO BS 1700, AND CORRODED CABIN FLOORBEAM BS 1681, FABRICATED A NEW REPLACEMENT CABIN FLOORBEAM; AND INSTALLED REPAIR PART, REMOVED CUSP ATTACH ANGLE, THRESHOLD WEB AND SUPPORT STRUCTURE, AND INTERCOSTALS IAW SRM.
